Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Miami, FL

July 12, 2016Broward County, Florida

NWS Miami, FL issued this special weather statement at Jul 12, 2016, 4:02 PM EDT for Broward County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2016, 4:02 PM EDT (20:02 UTC)
Expired
Jul 12, 2016, 4:45 PM EDT
In force
43 min
Issued by
NWS Miami, FL

County Broward County, FL

The radar

The Miami radar (KAMX), 63 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.0 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3141 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3141 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
789 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

314 
WWUS82 KMFL 122002
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
402 PM EDT TUE JUL 12 2016
 
FLZ071-072-122045-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
402 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR CENTRAL BROWARD
COUNTY UNTIL 445 PM EDT...

* AT 401 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR INTERSECTION I-75 AND U.S. 27...OR 13 MILES WEST OF CORAL
  SPRINGS...MOVING SOUTH AT 5 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  SUNRISE...WESTON...INTERSECTION I-75 AND U.S. 27...
  MILE MARKER 30 ON ALLIGATOR ALLEY...
  EAST TOLL GATE ON ALLIGATOR ALLEY AND MARKHAM PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2623 8055 2625 8039 2614 8034 2610 8044
      2611 8056
TIME...MOT...LOC 2001Z 353DEG 6KT 2624 8048 

$$

60

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 12, 1:36 PM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jul 12, 1:36 PM EDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Miami FL
136 PM EDT TUE JUL 12 2016

.AVIATION...
Convection is starting to develop with the sea breeze near the
coast. This is mainly close to KPBI due to a more southeasterly
flow at this time. Expect this convection to continue to develop
in the interior and west this afternoon. Included tempo group for
KPBI which could see some storms producing strong gusty winds. In
the evening hours with loss of daytime heating, convection will
transition to showers and diminish after sunset with light and
variable winds prevailing overnight.

&&

.PREV DISCUSSION... /issued 758 AM EDT TUE JUL 12 2016/

AVIATION...
Light easterly winds will prevail in the early morning hrs along
the Atlantic coast. Sea breeze will enhance isolated showers and
thunderstorms in the afternoon. This showers will mainly affect
the interior. A light to moderate S to SE wind will prevail in the
afternoon and early evening with the exception of KAPF where west
coast sea breeze brings a W to SW wind flow this afternoon.
Lighter winds return during the overnight hours with VFR
conditions.

PREV DISCUSSION... /issued 440 AM EDT TUE JUL 12 2016/

SYNOPSIS...
High pressure will continue to dominate through the weekend.
Slightly above normal temperatures will prevail, with shower and
thunderstorm chances greatest in the afternoons over western
portions of South Florida.

SHORT TERM /Today through Thursday/...
Mostly land areas have stayed dry overnight but scattered
convection has persisted over the waters. Temperatures remain
quite warm, mainly in the lower 80s, and low temperatures may
again near record warm levels today. Monday's low temperature at
KFLL was 83 degrees, breaking the daily record of 81F set last
year.

Slightly enhanced moisture is advecting into the region this
morning, and this will continue through Wednesday. The result will
be greater coverage of diurnal showers and thunderstorms along
sea- breeze intrusions and subsequent boundary interacts. With
east- southeasterly flow in place, the activity will continue to
focus over interior and western sections of South Florida, with
lessening chances closer to the Atlantic coasts. The increased
moisture over the next several days will boost heat indices as
well, with many areas approaching or exceeding 105 degrees during
the daytimes. Ambient temperatures will remain in the low 90s for
maxima and mid-70s to low 80s for minima.

Drier air is forecast to move into the region by Thursday,
suppressing convective coverage.

LONG TERM /Thursday night through Monday/...

It appears, the region will remain in relatively dry airmass
Friday, before increased moisture and minor upper-level
disturbances lead to better rain chances over the weekend. Still,
fairly low rain chances exist across the east coast urban areas,
with best chances over western sections. Maxima should remain near
normal for mid-July, with minima several degrees above normal, in
part due to warm ocean temperatures.

AVIATION...
Generally VFR conditions should prevail through the late morning
hours, followed by another round of afternoon showers and possible
thunderstorms. But since most of the convective activity should
happen closer to the interior today, will refrain from adding
tempos to the tafs and handle the situation with VCTS for now.
Winds are expected to be again dominated by the east coast sea
breeze at around 10 knots. Only exception will be APF where the
west coast sea breeze will bring afternoon periods of west
southwesterly winds.

MARINE...
High pressure will continue to be the main weather
influencer across South Florida waters through the weekend,
keeping prevailing winds out of the east-southeast at around 10-15
knots and seas below 3 feet. Isolated to scattered showers and
thunderstorms are possible through the week, especially over Lake
Okeechobee during the afternoons and early evening. Locally
stronger winds and higher waves can be expected in and near these
thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  80  91  79  91 /  10  30  10  20
Fort Lauderdale  82  90  81  90 /  10  20  10  10
Miami            81  91  80  91 /  10  30  10  10
Naples           78  93  76  93 /  20  50  20  30

&&

.MFL Watches/Warnings/Advisories...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...
LONG TERM....
AVIATION...
Hazardous weather outlook, Jul 12, 12:09 PM EDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1209 PM EDT TUE JUL 12 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
130415-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1209 PM EDT TUE JUL 12 2016

...MORE HOT AND HUMID CONDITIONS EXPECTED TODAY...
...A FEW STRONG STORMS POSSIBLE INTERIOR AND WEST AREAS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS WILL AFFECT
PORTIONS OF SOUTH FLORIDA, FAVORING INTERIOR AND WESTERN AREAS.
ANY THUNDERSTORMS THAT MAY FORM COULD PRODUCE DANGEROUS CLOUD TO
GROUND LIGHTNING, GUSTY WINDS AND BRIEF PERIODS OF HEAVY RAIN.

WIND: WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THE STRONGEST
STORMS OVER THE INTERIOR AND WEST COAST METRO AREAS.

TEMPERATURES: HIGHEST AFTERNOON HEAT INDEX VALUES WILL AGAIN REACH AROUND
100 TO 105 DEGREES ALONG THE EAST AND WEST COASTS OF SOUTH FLORIDA,
WITH SLIGHTLY HIGHER VALUES POSSIBLE ACROSS INLAND SECTIONS OF
SOUTH FLORIDA. WITH THE HOT AND HUMID WEATHER THE LAST FEW DAYS
AND UNUSUALLY WARM OVERNIGHT LOWS, THERE IS A THREAT FOR HEAT
EXHAUSTION FOR VULNERABLE PEOPLE AND THOSE WORKING OUTDOORS. WEAR
LIGHT CLOTHING, DRINK PLENTY OF FLUIDS, AND DON'T LEAVE KIDS AND
PETS UNATTENDED IN VEHICLES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM ACTIVITY WILL CONTINUE THROUGH THE REST OF THE WEEK,
BUT WITH BEST CHANCES STILL REMAINING INLAND. ANY THUNDERSTORM
THAT MAY FORM WILL BRING BRIEF PERIODS OF HEAVY RAIN ALONG WITH
LIGHTNING STRIKES.

HIGHEST AFTERNOON HEAT INDEX VALUES WILL CONTINUE TO BE IN THE LOW
TO MID 100S THROUGH MUCH OF THE WEEK, WITH THE HIGHEST VALUES
OVER INTERIOR SOUTH FLORIDA.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jul 12, 1:49 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
149 PM EDT TUE JUL 12 2016

FLZ066-067-071-121845-
INLAND PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-HENDRY FL-
149 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTHWESTERN
BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES UNTIL 245 PM EDT...

* AT 149 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER ROTENBERGER WILDLIFE REFUGE...OR 19 MILES SOUTH OF SOUTH BAY.
  THIS STORM WAS NEARLY STATIONARY.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  ROTENBERGER WILDLIFE REFUGE...HOLEY LAND WILDLIFE REFUGE...
  OKEELANTA AND WEST BROWARD REC. AREA ON ALLIGATOR ALLEY.

LAT...LON 2613 8071 2655 8091 2666 8073 2629 8042
TIME...MOT...LOC 1749Z 234DEG 2KT 2639 8079

TORRES
Special weather statement, Jul 12, 2:41 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
241 PM EDT TUE JUL 12 2016

FLZ067-121930-
INLAND PALM BEACH COUNTY FL-
241 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND SMALL HAIL FOR NORTH CENTRAL PALM BEACH COUNTY UNTIL 330 PM
EDT...

* AT 241 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR CANAL POINT...MOVING NORTHEAST AT 10 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  SMALL HAIL.  LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
  IN A SAFE BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  PAHOKEE...CANAL POINT AND FREMD VILLAGE-PADGETT ISLAND.

LAT...LON 2702 8063 2696 8061 2696 8037 2689 8033
      2675 8051 2682 8067 2699 8068 2702 8064
TIME...MOT...LOC 1841Z 203DEG 15KT 2687 8054

60
Special weather statement, Jul 12, 2:58 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
258 PM EDT TUE JUL 12 2016

FLZ067-121945-
INLAND PALM BEACH COUNTY FL-
258 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND SMALL HAIL FOR CENTRAL PALM BEACH COUNTY UNTIL 345 PM EDT...

* AT 257 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
  MILES SOUTHWEST OF LION COUNTRY SAFARI PARK...OR 13 MILES SOUTHWEST
  OF WELLINGTON...MOVING NORTH AT 15 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  SMALL HAIL.  LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
  IN A SAFE BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  LION COUNTRY SAFARI PARK AND LOXAHATCHEE NWR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2650 8033 2648 8051 2675 8066 2684 8038
TIME...MOT...LOC 1857Z 165DEG 21KT 2659 8045

60
Special weather statement, Jul 12, 3:30 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
330 PM EDT TUE JUL 12 2016

FLZ067-071-122015-
INLAND PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-
330 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND SMALL HAIL FOR NORTH CENTRAL BROWARD AND SOUTH CENTRAL PALM BEACH
COUNTIES UNTIL 415 PM EDT...

* AT 329 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
  MILES NORTH OF INTERSECTION I-75 AND U.S. 27...OR 12 MILES WEST OF
  CORAL SPRINGS...MOVING NORTH AT 15 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  SMALL HAIL.  LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
  IN A SAFE BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  LOXAHATCHEE NWR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2623 8039 2621 8052 2635 8064 2651 8054
      2645 8029
TIME...MOT...LOC 1929Z 165DEG 15KT 2630 8047

60
Special weather statement, Jul 12, 4:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
402 PM EDT TUE JUL 12 2016

FLZ071-072-122045-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
402 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR CENTRAL BROWARD
COUNTY UNTIL 445 PM EDT...

* AT 401 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR INTERSECTION I-75 AND U.S. 27...OR 13 MILES WEST OF CORAL
  SPRINGS...MOVING SOUTH AT 5 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  SUNRISE...WESTON...INTERSECTION I-75 AND U.S. 27...
  MILE MARKER 30 ON ALLIGATOR ALLEY...
  EAST TOLL GATE ON ALLIGATOR ALLEY AND MARKHAM PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2623 8055 2625 8039 2614 8034 2610 8044
      2611 8056
TIME...MOT...LOC 2001Z 353DEG 6KT 2624 8048

60

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 9:18 PM EDTSpecial Weather StatementMFLGlades42 min
Jul 12, 1:49 PM EDTSpecial Weather StatementMFLBroward56 min
Jul 12, 2:41 PM EDTSpecial Weather StatementMFLMartin49 min
Jul 12, 2:58 PM EDTSpecial Weather StatementMFLPalm Beach47 min
Jul 12, 3:30 PM EDTSpecial Weather StatementMFLBroward45 min
Jul 12, 4:20 PM EDTSpecial Weather StatementMFLGlades40 min
Jul 12, 4:22 PM EDTSpecial Weather StatementMFLCollier38 min
Jul 12, 5:53 PM EDTSpecial Weather StatementMFLMonroe37 min
Jul 12, 6:02 PM EDTSpecial Weather StatementMFLCollier43 min
Jul 12, 7:14 PM EDTSpecial Weather StatementMFLGlades46 min
Jul 12, 7:53 PM EDTSpecial Marine WarningMFL37 min

Nearby

Special Weather Statements in Florida, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.